# SDR UALA2011112206441

- Difficulty date: November 21, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 68,068 hours, 25,061 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR RECEPTICAL.
